logo AFST
Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 127-135.
@article{AFST_1991_5_12_1_127_0,
     author = {Nedelcho Velev Milev and Drumi Dimitrov Bainov},
     title = {Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {127--135},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {1},
     year = {1991},
     doi = {10.5802/afst.722},
     zbl = {0751.34009},
     mrnumber = {1189437},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.722/}
}
TY  - JOUR
TI  - Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 127
EP  - 135
VL  - Ser. 5, 12
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.722/
UR  - https://zbmath.org/?q=an%3A0751.34009
UR  - https://www.ams.org/mathscinet-getitem?mr=1189437
UR  - https://doi.org/10.5802/afst.722
DO  - 10.5802/afst.722
LA  - en
ID  - AFST_1991_5_12_1_127_0
ER  - 
%0 Journal Article
%T Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 127-135
%V Ser. 5, 12
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.722
%R 10.5802/afst.722
%G en
%F AFST_1991_5_12_1_127_0
Nedelcho Velev Milev; Drumi Dimitrov Bainov. Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 127-135. doi : 10.5802/afst.722. https://afst.centre-mersenne.org/articles/10.5802/afst.722/

[1] Coppel (W.A.) .- Dichotomies in stability theory, Lecture Notes in Math., Springer-Verlag, 629 (1978). | MR | Zbl

[2] Daleckii (Ju.L.) and Krein (M.G.) .- Stability of solutions of differential equations in Banach spaces, Amer. Math. Soc. Transl., Providence, R.I. (1974). | MR

[3] Dishliev (A.B.) and Bainov (D.D.) .- Continuous dependence of the solution of a system of differential equations with impulses on the impulse hypersurfaces, J. Math. Anal. Appl., 135, n° 2 (1988), pp. 369-382. | MR | Zbl

[4] Hekimova (M.A.) and Bainov (D.D.) .- Periodic solutions of singularly perturbed systems of differential equations with impulse effect, ZAMP, 36 (1985), pp. 520-537. | MR | Zbl

[5] Lakshmikantham (V.) and Xinzhi Liu .- Stability for impulsive differential systems in terms of two measures, Appl. Math. Comp. (to appear). | MR | Zbl

[6] Lakshmikantham (V.) and Xinzhi Liu .- On quasi stability for impulsive differential systems, Nonlinear Analysis (to appear). | MR | Zbl

[7] Massera (J.L.) and Schäffer (J.J.) .- Linear differential equations and functional analysis, I, Ann. of Math., 67 (1958), pp. 517-573. | MR | Zbl

[8] Milev (N.V.) and Bainov (D.D.) . - Dichotomies for linear differential equations with variable structure and impulse effect, (to appear). | MR

[9] Palmer (K.J.) .- A perturbation theorem for exponential dichotomies, Proc. Roy. Soc. Edinburgh, 106A (1987), pp. 25-37. | MR | Zbl

[10] Simeonov (P.S.) and Bainov (D.D.) .- Stability with respect to part of the variables in systems with impulse effect, J. Math. Appl., 117, n° 1 (1986), pp. 247-263. | MR | Zbl

Cited by Sources: